# SDR UPS204582

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 7075T6
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND BROKEN CHANNEL SUPPORT BRACKET, STA 344 RBL 53 WL 207, UNDER HAT CHANNEL.  REMOVED AND REPLACED CRACKED HAT CHANNEL SUPPORT BRACKET PER SRM 51-30-2, 51-20-1, 51-10-02 AND 51-20-04.
